Volume 13, Number 3, July-September 2007
|Page(s)||484 - 502|
|Published online||05 June 2007|
- O. Alvarez, Bounded-from-below viscosity solutions of Hamilton-Jacobi equations. Differential Integral Equations 10 (1997) 419–436. [MathSciNet]
- H. Attouch, Variational convergence for functions and operators. Applicable Mathematics Series, Pitman (Advanced Publishing Program), Boston, MA (1984).
- M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations. Birkhäuser, Boston (1997).
- M. Bardi and F. Da Lio, On the Bellman equation for some unbounded control problems. NoDEA 4 (1997) 491–510. [CrossRef] [MathSciNet]
- G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Springer-Verlag, Paris (1994).
- E.N. Barron and R. Jensen, Generalized viscosity solutions for Hamilton-Jacobi equations with time-measurable Hamiltonians. J. Differential Equations 68 (1987) 10–21. [CrossRef] [MathSciNet]
- E.N. Barron and R. Jensen, Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex hamiltonians. Commun. Partial Differ. Equ. 15 (1990) 1713–1742.
- A. Bellaiche and J.-J. Risler, Sub-Riemannian geometry, Progress in Mathematics 144, Birkhäuser Verlag, Basel (1996).
- A. Bensoussan, Stochastic control by functional analysis methods, Studies in Mathematics and its Applications 11, North-Holland Publishing Co., Amsterdam (1982)
- I. Birindelli and J. Wigniolle, Homogenization of Hamilton-Jacobi equations in the Heisenberg group. Commun. Pure Appl. Anal. 2 (2003) 461–479. [CrossRef] [MathSciNet]
- R.W. Brockett, Control theory and singular Riemannian geometry, in: New Directions in Applied Mathematics (Cleveland, Ohio, 1980) Springer, New York-Berlin (1982) 11–27.
- R.W. Brockett, Pattern generation and the control of nonlinear systems. IEEE Trans. Automatic Control 48 (2003) 1699–1711. [CrossRef]
- P. Cannarsa and G. Da Prato, Nonlinear optimal control with infinite horizon for distributed parameter systems and stationary Hamilton-Jacobi equations. SIAM J. Control Optim. 27 (1989) 861–875. [CrossRef] [MathSciNet]
- I. Capuzzo Dolcetta, The Hopf solution of Hamilton-Jacobi equations. Elliptic and parabolic problems (Rolduc/Gaeta) (2001) 343–351.
- I. Capuzzo Dolcetta, Representations of solutions of Hamilton-Jacobi equations. Progr. Nonlinear Differential Equations Appl. 54 (2003) 79–90.
- I. Capuzzo Dolcetta and H. Ishii, Hopf formulas for state-dependent Hamilton-Jacobi equations. Preprint.
- A. Cutrì, Problemi semilineari ed integro-differenziali per sublaplaciani. Ph.D. Thesis, Universitá di Roma Tor Vergata (1997).
- F. Da Lio and O. Ley, Uniqueness Results for Second Order Bellman-Isaacs Equations under Quadratic Growth Assumptions and Applications, Quaderno 8, Dipartimento di Matematica, Università di Torino (2004).
- F. Da Lio and W.M. McEneaney, Finite time-horizon risk-sensitive control and the robust limit under a quadratic growth assumption. SIAM J. Control Optim 40 (2002) 1628–1661 (electronic). [CrossRef] [MathSciNet]
- C.L. Fefferman and D.H. Phong, Subelliptic eigenvalue problems, in Conference on Harmonic Analysis in Honor of A. Zygmund, Wadsworth Math. Series 2 (1983) 590–606 .
- L. Hörmander, Hypoelliptic second order differential equations. Acta Math. 119 (1967) 147–171. [CrossRef] [MathSciNet]
- H. Ishii, Perron's method for Hamilton-Jacobi equations. Duke Math. J. 55 (1987) 369–384. [CrossRef] [MathSciNet]
- H. Ishii, Comparison results for Hamilton-Jacobi equations without growth condition on solutions from above. Appl. Anal. 67 (1997) 357–372. [CrossRef] [MathSciNet]
- D. Jerison and A. Sànchez-Calle, Subelliptic second order differential operator. Lect. Notes Math. Berlin-Heidelberg-New York 1277 (1987) 46–77.
- J.J. Manfredi and B. Stroffolini, A version of the Hopf-Lax formula in the Heisenberg group. Comm. Partial Differ. Equ. 27 (2002) 1139–1159. [CrossRef]
- R. Monti and F. Serra Cassano, Surface measures in Carnot Caratheodory spaces. Calc. Var. Partial Differ. Equ. 13 (2001) 339–376. [CrossRef]
- A. Nagel, E.M. Stein and S. Wainger, Balls and metrics defined by vector fields. I: Basic properties. Acta Math. 155 (1985) 103–147. [CrossRef] [MathSciNet]
- F. Rampazzo and C. Sartori, Hamilton-Jacobi-Bellman equations with fast gradient-dependence. Indiana Univ. Math. J. 49 (2000) 1043–1077. [CrossRef] [MathSciNet]
- F. Rampazzo and H. Sussmann, Set-valued differentials and a nonsmooth version of Chow's theorem, in Proceedings of the 40th IEEE Conference on Decision and Control, Orlando, Florida (IEEE Publications, New York, 2001) 3 (2001) 2613–2618.
- B. Stroffolini, Homogenization of Hamilton-Jacobi Equations in Carnot Groups. ESAIM: COCV 13 (2007) 107–119. [CrossRef] [EDP Sciences]
- H.J. Sussmann, A general theorem on local controllability. SIAM J. Control. Optim. 25 (1987) 158–194. [CrossRef] [MathSciNet]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.